# SDR 98ZZZX52

- Difficulty date: December 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Covington Aircraft Engines Inc, repair station CP2R750K
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Roller
- Part number: 5999
- Condition: Spalled
- Location: Tappet
- Part time: 700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE TAPPET ROLLER WAS FOUND TO BE SPALLING AT THE TIME OF OTHER REPAIR TO THE ENGINE.  METAL IN THE OIL SCREEN OR FILTERS, AND A CHIP DETECTOR LIGHT WOULD BE EARLY WARNING SIGNS OF A PROBLEM.
